MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3225
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a spinning spiros® closed male luer, red cap where they reported they found the product in the package is ch3226 instead of ch3225.Device was not use for chemo.Only one (1) device was reported for this complaint.There was no patient involvement, no patient harm and there was no delay in critical therapy.
 
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Investigation summary a photo was provided showing the product in the packaging.Only three (3) spiros were observer rather than the four (4) that would be present on a ch3225.It is unable to be determined from the photo why the set configuration did not match the list number.The reported complaint can be confirmed.The probable cause is unknown.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22789617
Report Number9617594-2025-01665
Device Sequence Number20869239
Product Code ONB
UDI-Device Identifier00840619025663
UDI-Public(01)00840619025663(17)290601(10)14045180
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3225
Device Lot Number14045180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown